# SDR 06FDEA1888

- Difficulty date: May 12, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE LT HORIZONTAL STABILIZER FRONT SPAR CAP HS 225-267, RIB 8-9.     EXISTING REPAIR EVALUATED FOUND PER SRM ,BUT CORROSION WAS FOUND ON THE SURROUNDING AREA OF REPAIR AND NEW REPAIR ACCOMPLISHED PER E.A. 6-5510-97877  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
